What does anyone reccomend for muscle pains in my legs, back, pretty much all over the body. Muscle spasms are the best I can to describe the problem. Nerve damage is causing the muscles to cramp. Besides muscle therapy I need something else to decrease my pain. I've got heated padding, vibrating mats to sit on or lay on. Anyone have a secret or 3 to share?
Nerve damage causing muscle to spasm and cramp. the pain is unbearable!
- 16 Apr 2012 by mr.ie
- muscle spasm, pain, muscle pain, neuralgia, spasms, muscle, nerves, cramp
Added 16 Apr 2012:
Sorry for the spelling errors, I didn't correct any grammer or spelling before I submitted my question. Thank you
16 Apr 2012
Also, be sure they do a full blood panel. Cramps increase for me when low in calcium and Vit. D. Since my muscles are under full attack, keeping those levels up is important. Mine are always borderline no matter what I take for supplements and routinely go on megadoses of Vit D from doctor.
Also be sure potassium is in balance as well as your thyroid is normal.
Sounds pretty crummy. Hang in there a good doc is your key right now. Let us know how you are doing...
17 Apr 2012
Welcome mr.ie to the site, & don't worry about your spelling or grammer on here! We all make a mistake or two. We have often commented we wish there was a spell check on here to help some of us out! What is your diagnosis? Do you have back problems or is it just severe muscle cramps? I get them too from several different diseases, & I use the generic of flexeril. It works well for me, as it's pretty hard to walk out a cramp in the neck! Anyway, you have gotten lots of great responses. The vitamin D, & calcium are very important, & I also take vitamin C at 1,000 mg a day. If I forget to take it, I can count on waking up with calf muscle cramps in the middle of the night. Just another idea, & hope these answers help you out... Mary
17 May 2012
Hello, i Have nerve damage all over my body to. I get cramps and sore muscles to. I go to pain management every 1-3 months to see my pain specialist. You might try to see if you are eligible for pain management. I take a drug called "Baclofen" for muscle spasms and spasticity. I take 10mg. 4 times a day. I started a t a lower dose but gradually went up to this dosage. Since i've started taking this much, I no longer feel any cramps!!! As far as my nerve damage goes, i started taking a drug called "Neurontin". It does have a generic for it called "Gabapentin". I have been taking it for 3 years now and it's done good for me but recently, my doctor put me on a drug called "Lyrica". Thanks, Jack.
15 Jul 2012
I have a lot of problems with cramping in my legs, feet and toes especially during the night. These are extremely painful but have found something called Leg Cramps (Brand - Hyland's), over the counter pills. You can get it at Walmart for $3.97, usually in the vitamin area. Usually have to take 4 or so all at once but they do help. (Have also found it at other stores). It is great in that it does usually relieve the cramping within 5 minutes. Have no idea what causes the cramping/spasms but they are horrible!! They seem to come in cycles in that they are not present constantly and I can go months without them but once they start back up again they can go on for days and/or weeks. Have a lot of nerve damage in my back.
15 Jul 2012
Hello. Wondering how you are doing and if you have received any help from the suggestions here. Is your doctor being responsive?
Also, no matter how crummy the day is get some type of exercise. Moving muscles is important and distributes the toxins that build up in muscles under stress, like cramping and spasms. The toxins move from the muscles as much through blood as the lymph system. If they stay present you will hurt. Keep up your exercises. I am pretty bad at it. Hope you are much better. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why do they prefer Lyrica over soma for muscle spasms, and severe neurological painful conditions, because Lyrica has many terrible side effects ...
7 answers • 7 Sep 2011
I continue to have esophogeal spasms, and still some left over ptsd, from Katrina. Still Jump when unexpected noise happens. I have had 6 esophogeal ...
1 answer • 10 Feb 2012
I also have a disk problem in my neck and I was thinking that is why i have the tingling in my right and left arm and it goes down to my hands
1 answer • 2 Feb 2013
I had Spinal fusion l4 l5. Double bone graft to my facet joint in 2010. Now ive severe nerve damage?
I've always been active,for many years I've practised martial arts. Mainly karate. Now I find it difficult to walk. I take ...
1 answer • 28 Jan 2014